# SDR AALA2019080529011

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 61,933 hours, 23,393 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXCESSIVE SMOKE OUT OF INTERIOR OF L/H OVEN WHEN USED. MAINTENANCE REPLACED FWD GALLEY L/H OVEN IAW AMM 25-39-19. OPS CHECK GOOD.
